# SDR SWAA2022121375487

- Difficulty date: November 25, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 747 TO BS 767 AT LEVEL STRG 25R WL 156 AFT CARGO COMPARTMENT.   REPLACED WEB- INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 747 TO BS 767 AT LEVEL STRG 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-01 AND SRM 51-40-02 AND DWG 146A7500 SHEET 48 REV -.
